Posted by: s | 2009-03-25


Hello Doc
From time to time I get this extremely sudden onslaught of nausea. It literally descends within seconds and is coupled with heavy perspiration. My tongue sometimes gets a strange sensation that I don' t know how to describe, my throat and mouth get very dry and I need to sit so I don' t keel over. It' s very depilitating and intense. Any idea why this is happening?
I' m not on any medication other than ginette, periods are normal, I exercise regularly, take my vitamins, so what' s going on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear S
Poisons and side effects of certain antidepressants or ginko biloba can often give these symptoms - try and see if there are any relationship with food or medication you are taking?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.